×

zbMATH — the first resource for mathematics

Stability of homomorphisms and generalized derivations on Banach algebras. (English) Zbl 1187.39046
Summary: We prove the generalized Hyers-Ulam stability of homomorphisms and generalized derivations associated to the following functional equation \(f(2x+y)+f(x+2y)=f(3x)+f(3y)\) on Banach algebras.

MSC:
39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ulam SM: A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8. Interscience, New York, NY, USA; 1960:xiii+150.
[2] Hyers, DH, On the stability of the linear functional equation, Proceedings of the National Academy of Sciences of the United States of America, 27, 222-224, (1941) · Zbl 0061.26403
[3] Aoki, T, On the stability of the linear transformation in Banach spaces, Journal of the Mathematical Society of Japan, 2, 64-66, (1950) · Zbl 0040.35501
[4] Rassias, ThM, On the stability of the linear mapping in Banach spaces, Proceedings of the American Mathematical Society, 72, 297-300, (1978) · Zbl 0398.47040
[5] Bourgin, DG, Classes of transformations and bordering transformations, Bulletin of the American Mathematical Society, 57, 223-237, (1951) · Zbl 0043.32902
[6] Găvruţa, P, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, Journal of Mathematical Analysis and Applications, 184, 431-436, (1994) · Zbl 0818.46043
[7] Mirzavaziri, M; Moslehian, MS, A fixed point approach to stability of a quadratic equation, Bulletin of the Brazilian Mathematical Society, 37, 361-376, (2006) · Zbl 1118.39015
[8] Miura, T; Hirasawa, G; Takahasi, S-E, A perturbation of ring derivations on Banach algebras, Journal of Mathematical Analysis and Applications, 319, 522-530, (2006) · Zbl 1104.39025
[9] Moslehian, MS, Hyers-Ulam-Rassias stability of generalized derivations, No. 2006, 8, (2006) · Zbl 1120.39029
[10] Najati, A, Hyers-Ulam stability of an [inlineequation not available: see fulltext.]-apollonius type quadratic mapping, Bulletin of the Belgian Mathematical Society. Simon Stevin, 14, 755-774, (2007) · Zbl 1148.39025
[11] Najati, A, On the stability of a quartic functional equation, Journal of Mathematical Analysis and Applications, 340, 569-574, (2008) · Zbl 1133.39030
[12] Najati, A; Moghimi, MB, Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces, Journal of Mathematical Analysis and Applications, 337, 399-415, (2008) · Zbl 1127.39055
[13] Najati, A; Park, C, Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras associated to the pexiderized Cauchy functional equation, Journal of Mathematical Analysis and Applications, 335, 763-778, (2007) · Zbl 1123.39023
[14] Najati, A; Park, C, On the stability of an [inlineequation not available: see fulltext.]-dimensional functional equation originating from quadratic forms, Taiwanese Journal of Mathematics, 12, 1609-1624, (2008) · Zbl 1173.39008
[15] Park, C, On the stability of the linear mapping in Banach modules, Journal of Mathematical Analysis and Applications, 275, 711-720, (2002) · Zbl 1021.46037
[16] Czerwik P: Functional Equations and Inequalities in Several Variables. World Scientific, River Edge, NJ, USA; 2002:x+410. · Zbl 1011.39019
[17] Hyers DH, Isac G, Rassias TM: Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and Their Applications, 34. Birkhäuser, Boston, Mass, USA; 1998:vi+313. · Zbl 0907.39025
[18] Jung S-M: Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press, Palm Harbor, Fla, USA; 2001:ix+256. · Zbl 0980.39024
[19] Rassias ThM: Functional Equations, Inequalities and Applications. Kluwer Academic Publishers, Dordrecht, The Netherlands; 2003:x+224. · Zbl 1047.39001
[20] Singer, IM; Wermer, J, Derivations on commutative normed algebras, Mathematische Annalen, 129, 260-264, (1955) · Zbl 0067.35101
[21] Thomas, MP, The image of a derivation is contained in the radical, Annals of Mathematics, 128, 435-460, (1988) · Zbl 0681.47016
[22] Johnson, BE, Continuity of derivations on commutative algebras, American Journal of Mathematics, 91, 1-10, (1969) · Zbl 0181.41103
[23] Hatori, O; Wada, J, Ring derivations on semi-simple commutative Banach algebras, Tokyo Journal of Mathematics, 15, 223-229, (1992) · Zbl 0801.46060
[24] Šemrl, P, On ring derivations and quadratic functionals, Aequationes Mathematicae, 42, 80-84, (1991) · Zbl 0764.46054
[25] Šemrl, P, The functional equation of multiplicative derivation is superstable on standard operator algebras, Integral Equations and Operator Theory, 18, 118-122, (1994) · Zbl 0810.47029
[26] Badora, R, On approximate derivations, Mathematical Inequalities & Applications, 9, 167-173, (2006) · Zbl 1093.39024
[27] Cusack, JM, Jordan derivations on rings, Proceedings of the American Mathematical Society, 53, 321-324, (1975) · Zbl 0327.16020
[28] Herstein, IN, Jordan derivations of prime rings, Proceedings of the American Mathematical Society, 8, 1104-1110, (1957) · Zbl 0216.07202
[29] Brešar, M, Jordan derivations on semiprime rings, Proceedings of the American Mathematical Society, 104, 1003-1006, (1988) · Zbl 0691.16039
[30] Hvala, B, Generalized derivations in rings, Communications in Algebra, 26, 1147-1166, (1998) · Zbl 0899.16018
[31] Lee, T-K, Generalized derivations of left faithful rings, Communications in Algebra, 27, 4057-4073, (1999) · Zbl 0946.16026
[32] Liu, C-K; Shiue, W-K, Generalized Jordan triple [inlineequation not available: see fulltext.]-derivations on semiprime rings, Taiwanese Journal of Mathematics, 11, 1397-1406, (2007) · Zbl 1143.16036
[33] Amyari, M; Moslehian, MS, Hyers-Ulam-Rassias stability of derivations on Hilbert [inlineequation not available: see fulltext.]-modules, No. 427, 31-39, (2007), Providence, RI, USA
[34] Cădariu, L; Radu, V, On the stability of the Cauchy functional equation: a fixed point approach, No. 346, 43-52, (2004), Graz, Austria · Zbl 1060.39028
[35] Jung, S-M; Kim, T-S, A fixed point approach to the stability of the cubic functional equation, Boletín de la Sociedad Matemática Mexicana, 12, 51-57, (2006) · Zbl 1133.39028
[36] Diaz, JB; Margolis, B, A fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bulletin of the American Mathematical Society, 74, 305-309, (1968) · Zbl 0157.29904
[37] Daróczy, Z; Lajkó, K; Lovas, RL; Maksa, Gy; Páles, Zs, Functional equations involving means, Acta Mathematica Hungarica, 116, 79-87, (2007) · Zbl 1174.39006
[38] Park, C, Homomorphisms between Poisson [inlineequation not available: see fulltext.]-algebras, Bulletin of the Brazilian Mathematical Society, 36, 79-97, (2005) · Zbl 1091.39007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.